MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC FEMORAL SIZE 4, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CC FEMORAL SIZE 4, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CC FEMORAL SIZE 4, LEFT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: tibial insert (cat# 02-012-65-4013), tibial tray (cat# 02-012-45-4040), tibial stem extension (cat# 02-012-60-1440), patellar (cat# 200-02-38).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the (b)(6) knee replacement study, approximately 3.5 years post tka, the patient complains that his left knee pops out of place frequently.Phone interview done.Patient will not come into office d/t covid.The event is possibly related to the device or the procedure.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g7, h2, h3 and h6 have been updated accordingly.(h3) as reported by the exactech knee replacement study, approximately 3.5 years post ltka, the patient complains that his left knee pops out of place frequently.Phone interview done.Patient will not come into office d/t covid.The event is possibly related to the device or the procedure.Revision has not been completed and devices remain implanted.Based on review of all available information, there is no evidence to suggest that the reported dislocation and potential revision are related to any design, manufacturing, or patient related issues.The cause of the revision is most likely is related to the patient¿s underlying condition; however, that could not be confirmed.

Brand Name
LOGIC CC FEMORAL SIZE 4, LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11991471
Report Number1038671-2021-00294
Device Sequence Number4328652
Product Code JWH
UDI-Device Identifier10885862265678
UDI-Public10885862265678
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/19/2021
Device Model NumberLOGIC CC FEMORAL SIZE 4, LEFT
Device Catalogue Number02-010-06-0240
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date07/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age57 YR
Patient Weight90